Advances in Applied Mathematical Analysis (AAMA)


Volume 8  Number 2  (2013)




On Relative type of Entire and Meromorphic Functions

pp. 63-75

Author: Sanjib Kumar Datta and Arkojyoti Biswas


Numerical Solutions for Space-Symmetric Fractional Diffusion Equation in Riesz Spaces

pp. 77-90

Author: Youwei Zhang


A Note On (τ1, τ2)*-Regular Generalized α-Closed Sets in Bitopological Spaces

pp. 91-100

Authors: A. Vadivel, O. Uma Maheswari and D. Sivakumar






















 All rights are reserved with Research India Publications                             Home  Journals  Contact